# SDR UIEA2019081535148

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,966 hours, 19,508 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 65419
- Condition: Intermittent
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH ENGINE PRSOV GROUND SERVICE SWITCH INTERMITTENT.( REMOVED AND REPLACED SWITCH ASSY IAW 767 SWPM 20-81-00. SWITCH OPS CK GOOD.  )
